Unifen MR 500 mg/325 mg/50 mg Tablet

Diclofenac (50mg) + Paracetamol / Acetaminophen (325mg) + Methocarbamol (500mg) Primary uses of : Muscular pain
Manufacturer: Unimarck Healthcare Ltd
*
₹ 66.00 incl tax
Composition Diclofenac (50mg) + Paracetamol / Acetaminophen (325mg) + Methocarbamol (500mg)
Potentially Unsafe With Alcohol
Side Effect Common Nausea, Vomiting, Heartburn, Stomach pain, Diarrhoea, Loss of appetite, Sleepiness.
How to works How Unifen MR Tablet works Unifen MR 50mg/325mg/500mg Tablet is a combination of three medicines: Diclofenac, Paracetamol / Acetaminophen and Methocarbamol which relieve pain and relax the muscles. Diclofenac is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Methocarbamol is a muscle relaxant. It works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm and to improve pain and movement of muscles.

Popular Lab Test Packages